# SDR CALA2013103192540

- Difficulty date: October 30, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N561UA
- Make and model: Boeing 757222
- Aircraft serial: 26661
- Aircraft time: 69,798 hours, 25,459 cycles
- Engine: Pwa PW2040
- System (JASC): 2450 · AC Power Distribution System
- Part: Control Unit
- Part number: 734285E
- Part serial: 201
- Condition: Faulty
- Location: Nr 1
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLICKERING LIGHTS IN GALLEY AFTER POWER TRANSFER FROM APU TO ENG GENERATOR. REPLACED BPCU IAW AMM, RAN ENGINES TESTED OKAY.
